# SDR 2006UALA00187

- Difficulty date: February 3, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N925UA
- Make and model: Boeing 737522
- Aircraft serial: 26646
- Aircraft time: 37,859 hours, 27,906 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 303.9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN STA 303.9 ANGLE BELOW STR 11L IS CRACKED.  REMOVED ANGLE FABRICATED REPAIR PARTS REF SRM 51-70-12, INSTALLED REPAIR PARTS REF SRM 51-70-12 AND REF SRM 51-40-02.
